A note on triangle-free graphs

Joel Spencer, P Erdös, S Janson, T Luczak

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRandom discrete structures
EditorsD Alduous, R Pemantle
PublisherSpringer Verlag
StatePublished - 1995

Publication series

NameIMA Volumes in Mathematics and its Applications

Cite this

Spencer, J., Erdös, P., Janson, S., & Luczak, T. (1995). A note on triangle-free graphs. In D. Alduous, & R. Pemantle (Eds.), Random discrete structures (pp. 117-120). (IMA Volumes in Mathematics and its Applications; Vol. 76). Springer Verlag.